# SDR 96ZZZM1163

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck
- Condition: Corroded
- Location: Bs 349-369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION, MAIN CABIN PRESSURE DECK FLOOR IS CORRODED BETWEEN FS 349L AND 369L LBL 100.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR PER SRM 53-11-00.
